Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Have sudden numbness and fiery tingly feeling in hip. Hip feels swollen and irritated skin. Suggest?

Dec 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 1694 Questions
I have sudden numbness and a fiery tingly feeling in my left hip. My hip flexor feels swollen but then my skin all around seems irritated ... Don't recall doing anything that would cause this ...should I go to the clinic?
Posted Wed, 2 Oct 2013 in Bones, Muscles and Joints
Answered by Dr. Nsah Bernard 2 hours later
Brief Answer:
Observe for a day then go to clinic

Detailed Answer:

Thanks for posting on XXXXXXX

This might just be a temporary situation that does not require any immediate medical attention. From your symptom, it seems it might be problems with compression of nerve probably the sciatic nerve maybe due to long sitting or could be of unknown cause. Either way, I feel you should allow another 48 hours to see how it develops. Normally you should feel better soon enough but if it persist or aggravates, do not wait up to 48 hours before going to the clinic.

Hope this helps.
Dr. Nsah
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor